Natural Treatment for Epilepsy

Avoid Artificial Sweeteners
Posted by London (Sandusky, Ohio) on 05/27/2009
5 out of 5 stars

Hi, yes, you are right, artificial sweeteners certainly causes seizures. My boyfriend has had three, all in a five year period, and all of them related to his excessive intake of energy drinks, tablets, and artificially sweetened drinks. He works hard at his job, and he believes he cannot function without stimulants. Since he has related the seizures to these substances, he has reduced and cut down ALOT.

But he still drinks at least one energy drink every other day, and diet items every once in a while. I've warned him.


Avoid Artificial Sweeteners
Posted by Maureen (Maine, USA) on 01/27/2008
5 out of 5 stars

re: Seizure control. I realized that aspsrtame brought on seizures years ago...on my own. The doctor didn't see it. Why is it not of public knowledge? Why do they not put this on the yogurts or drinks? Why does aspartame exist? It doesn't even taste good! And our body doesn't even know what to do with that sugar!! Another sugar to avoid is sucralose. I have noticed that works against me too, often bringing on a seizure. It would be nice if a GOOD sugar, such as stevia, were of normal regime in american foods and drinks. It's ok to dream! Another good thing to include in the diet to avoid those seizures is coconut oil or coconut milk! The list of benefits is priceless!


Avoid Artificial Sweeteners
Posted by Chris (Lansing, Michigan) on 01/24/2008
5 out of 5 stars

On September 1,2007 I started having grand mal seizures. I continue to have them and my neurologist says I have developed epilepsy. I had no idea that artificial sweeteners would cause neurological disorders. It was a gift from God when my dentist found out about my seizures and steered me to this information. Doctors want to cover up the symptoms with medication that is actually worse than the symptoms themselves. I am going to stop all foods with aspertaime and I know I will feel better and my seizures will stop. I had funny feelings for months that were gradually getting worse and I was still putting the poison in my body. The feelings slowly got worse to the point of not being able to speak which led to the grand mal seizure. I was poisoning myself and didn't even know it. Thank you so much for this life saving information. I am going to use Stevia and pass this information to all I know. Has anyone developed siezures since using aspertaine?